Pacific Journal of Mathematics

Remarks on de la Vallée Poussin means and convex conformal maps of the circle.

G. Pólya and I. J. Schoenberg

Article information

Source
Pacific J. Math., Volume 8, Number 2 (1958), 295-334.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040105

Mathematical Reviews number (MathSciNet)
MR0100753

Zentralblatt MATH identifier
0084.27901

Subjects
Primary: 42.00
Secondary: 30.00

Citation

Pólya, G.; Schoenberg, I. J. Remarks on de la Vallée Poussin means and convex conformal maps of the circle. Pacific J. Math. 8 (1958), no. 2, 295--334. https://projecteuclid.org/euclid.pjm/1103040105


Export citation

References

  • [1] L. Fejer, Gestaltliohesueberdie Partialsummenund Hire Mttelwertebsi der Fourierreiheund der Potenzreihe, Z. f. angew. Math, und Mech., 13 (1933), 80-88.
  • [2] A. Hurwitz, Mathematische Werke, Vol. I.
  • [3] S. Karlin, Plya-type distributionsII. Ann. Math. Stat., 28 (1957),281-308.
  • [4] J. C. Mairhuber, I. J. Schoenberg and R. Williamson, Variationdiminishingtrans- formationson the circle, to be published.
  • [5] I. P. Natanson, KonstruktiveFunktionentheorie(German translation from Russian), Berlin, 1955.
  • [6] Z. Nehari, Conformal Mapping, New York, 1952.
  • [7] G. Plya, Ueber einige Verallgemeinerungender Descarteschen Zeichenregel, Archiv Math. Phys. III. Reihe, 23 (1914), 22-32.
  • [8] G. Plya and N. Wiener, On the oscillation of the derivatives of a periodicfunction, Trans. Amer. Math. Soc, 52 (1942), 249-256.
  • [9] G. Plya and G. Szego, Aufgaben und Lehrsaeize aus der Analysis, Berlin, 1925.
  • [10] I. J. Schoenberg, Smoothing operationsand their ge.ieroMng functions,Bull. Amer. Math. Soc, 59 (1953), 199-230.
  • [11] E. Study, Vorlesungen ueber ausgewaehlte Gegenstaende der Geometrie, Second Part, Leipzig and Berlin, 1913.
  • [12] J. J. Sylvester, Collected mathematical papers, Vol. II, Cambridge, 1908.
  • [13] G. Szeg, Zur Theorie der schlichten Abbldungen, Math. Ann. 100 (1929), 88-211.
  • [14] Ch. J. de la Vallee Poussin, Sur Vapproximationdes functionsd'une variablereelle et de leurs derivees par des polynomes et des suites limitees de Fourier, Bull. Acad. de Belgique (classe des sciences), 3 (1908), 193-254.